2010年发表论文
2010年发表论文
发布时间:2017-03-16 浏览次数:

1. Jing, B. Y., Pan, G., Shao, Q. M., & Zhou, W. (2010). Nonparametric estimate of spectral density functions of sample covariance matrices: A first step. The Annals of Statistics, 38(6), 3724-3750.

2. Jing, B. Y., & Wang, Q. . A unified approach to Edgeworth expansions for studentized statistics. Statistica Sinica, (2010), 20, 613-636.

3.Liu, B., Guo, J., & Jing, B. Y. (2010). A note on minimal d-separation trees for structural learning. Artificial intelligence, 174(5), 442-448.

4. Jing, B. Y., Liu, Z., & Kong, X. B. (2010). Testing for diffusion in a discretely observed semimartingale. Journal of the Korean Statistical Society, 39(3), 357-370.

5.  Lin J.G.*, Huang, C. & Zhuang, Q. Y.. Estimating generalized state density of near-extreme events   and its applications in analyzing stock data. Insurance: Mathematics and Economics (保险:数学与经济,SCI, SSCI期刊), 47, pp:13-20, 2010.

6.  Chen,P., Li, L., Liu,Y. & Lin, J. G.*. Detection of outliers and patches in bilinear time series models. Mathematical Problems in Engineering(SCI期刊), 2010, pp:1-10, 2010.

7.  Zhou, X. C. & Lin, J. G.*. On complete convergence for arrays of row-wise ρ-mixing random variables and Its Applications. Journal of Inequalities and Applications(SCI期刊), 2010, pp: 1-10, 2010.

8.  Cao, C. Z., Lin, J. G.* & Zhu, L. X.. Heteroscedasticity and/or autocorrelation diagnostics in non-linear   models with AR(1) and symmetrical errors. Statistical Papers(SCI期刊), 51(4), pp:813-836, 2010.

9. Xie, F. C., Lin, J.G. & Wei, B. C.. Influence analysis of additive mixed-effects nonlinear regression models via EM algorithm. Journal of Statistical Computation and Simulation (SCI期刊), 80(10), pp: 1115-1129, 2010.

10.  Xie, F. C., Lin, J. G.,Wei, B. C.. Testing for varying zero-inflation and dispersion in generalized Poisson regression models. Journal of Applied Statistics(SCI期刊), 37(9), pp:1509-1522, 2010.

11.王天营.王惠惠,苏雨芹等. 2010年,大学生就业意向与专业相关性探讨,《南京审计学院学报》2010年第4

12.王天营,沈菊华,宫芳. 2010年,对统计学与数理统计教学的几点思考,《统计与咨询》2010年第3

13. Yang, Y.and Wang,Y., 2010. Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims. Statistics and Probability Letters, 80, 143-154 (SCI收录).

14. Yuhua Xu, Wuneng Zhou, Jianan Fang, Adaptive synchronization of the complex dynamical network with non-derivative and derivative couplingPhysics Letters A, 2010. 4. (SCI检索)

15.  Yuhua Xu, Wuneng Zhou, Jianan Fang, Wen Sun and Lin Pan, Topology identification and adaptive synchronization of uncertain complex networks with non-derivative and derivative couplingJournal of the Franklin Institute, 2010. 8. (SCI检索)

16. Yuhua Xu, Wuneng Zhou, Jianan Fang, Wen Sun, Adaptive lag synchronization and parameters adaptive lag identification of chaotic systemsPhysics Letters A, 2010. 7. (SCI检索)

17. Qingwu Gao, Yuebao Wang*, 2010, Randomly weighted sums with dominatedly varying-tailed increments and application to risk theory, Journal of the Korean Statistical Society 39(3): 305-314, 2010.SCI

18. Liu Guangying and Xu Yongqing. Capped stock loans. Computers and Mathematics with Applications, 59: 3548-3558, 2010

19. 刘广应,陆敏.非线性漂移布朗运动的极值分布.数学杂志, 30(2): 315-319, 2010

20. 刘广应,张维.基于Cox过程的操作风险度量方法.统计与决策, 313: 32-35, 2010

21. 刘广应.基于VaR的信用风险定价,南京审计学院学报,7(3);19-23, 2010

22. Optimal investment for the Levy market under the mean-variance criterion.Journal of Applied Mathematics and Informatics, (2010)

23. 罗琰,杨招军.基于随机微分博弈的保险公司最优投资决策.保险研究,2010,8:48-52

24.基于小波分析的金融时间序列消噪方法及应用.宁波大学学报(理工版),2010.7.1/1

25. 邓海松,马义中,邵文泽.基于非信息超先验的Bayesian Kriging元建模算法.系统工程与电子技术, 2010, 32(11):2341-2345. (EI)

26. 邓海松,马义中,邵文泽.基于多层稀疏先验的回归样条变量选择算法.系统工程与电子技术, 2010, 32 (12):2725-2729. (EI)

27. Huang X., Qiu P., Blind Deconvolution for Jump- Preserving Curve Estimation, Mathematical Problems in Engineering (2010): 1-9, (SCI.EI) 2010.

28. Chaubey, Y. P. , Sen, P. K. and Li, J. (2010). Smooth Density Estimation for LengthBiased Data. Journal of the Indian Society of Agricultural Statistics, 64(2), 145-155.

29. Yang, Y., Leipus, R. and Siaulys, J., 2010. Local precise large deviations for sums of random variables with O-regularly varying densities. Statistics and Probability Letters, 80, 1559-1567 (SCI收录).